# SDR ASOA20160211007H

- Difficulty date: February 11, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 29,454 hours, 17,767 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATC ADVISED THE CREW THAT FUEL WAS LEAKING OUT OF THE WING DURING CLIMBOUT.  THE ACFT RETURNED, WHERE OT LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE RT WING OTBD FLAPPER, CHECK, VALVE, LEAK CHECKED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
